# SDR AALA20101205TUL06

- Difficulty date: December 5, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 36,671 hours, 17,058 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY FORWARD MID MOUNT HAS CORROSION.  INSTALLED NEW GALLEY MOUNT PER AARD 51-10-00-5 AND IPC 53-40-00-08D AND BOEING DRAWING 9936534.
